Citation

BibTex format

@article{Liebeck:2005:10.1112/S0024610704006179,
author = {Liebeck, MW and Seitz, GM},
doi = {10.1112/S0024610704006179},
journal = {JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES},
pages = {345--361},
title = {Maximal subgroups of large rank in exceptional groups of Lie type},
url = {http://dx.doi.org/10.1112/S0024610704006179},
volume = {71},
year = {2005}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Seitz,GM
DO - 10.1112/S0024610704006179
EP - 361
PY - 2005///
SN - 0024-6107
SP - 345
TI - Maximal subgroups of large rank in exceptional groups of Lie type
T2 - JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
UR - http://dx.doi.org/10.1112/S0024610704006179
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000228952000006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 71
ER -